Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Order summability of multiple Fourier series

Authors: G. E. Peterson and G. V. Welland
Journal: Trans. Amer. Math. Soc. 205 (1975), 221-246
MSC: Primary 42A92
MathSciNet review: 0374807
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Jurkat and Peyerimhoff have characterized monotone Fouriereffective summability methods as those which are stronger than logarithmic order summability. Here the analogous result for double Fourier series is obtained assuming unrestricted rectangular convergence. It is also shown that there is a class of order summability methods, which are weaker than any Cesàro method, for which the double Fourier series of any $ f \in L$ is restrictedly summable almost everywhere. Finally, it is shown that square logarithmic order summability has the localization property for exponentially integrable functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A92

Retrieve articles in all journals with MSC: 42A92

Additional Information

Keywords: Logarithmic order summability, multiple Fourier series, order summability, restricted rectangular convergence, localization, exponentially integrable, maximal function
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society